# SDR CALA2023052601641

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N78004
- Make and model: Boeing 777224
- Aircraft serial: 27580
- Aircraft time: 111,586 hours, 11,550 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Part number: UNKNOWN
- Condition: Unknown
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON POWER APPLIED ON TO ROLL WE REPEATEDLY GOT MAIN GEAR STEERING REQUESTING MEL FOR MAIN GEAR STEERING DDP C/W. MAIN GEAR STEERING PLACED ON MEL. DDP C/W. TOMC APPROVED.LOW SPD HAPPENED ON THROTTLE UP. REVERSED MEL FOR INITIAL EVALUATION AND FOUND NO ACTIVE FAULTS. PERFORMED TROUBLESHOOTING PROCEDURE IN FIM 32-53 TASK 810. NO FAULTS RESULTED. FAULT WAS INTERMITTANT AND OCCURED ON RIGHT MLG.
